# SDR COEA2011032509903

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5307020820251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  LT CREASE BEAM INNER CHORD SPLICE FR 23 HAS CORROSION (LENGTH 6.5", WIDTH .910 ", DEPTH .025").  REMOVED CORROSION FROM CHORD SPLICE.  FABRICATED AND INSTALL NEW REPLACEMENT LT CREASE BEAM CHORD SPLICE IAW ATR72 SRM.
